| Model Number |
SA60WF |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported about a damaged lens.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
The product was not returned.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Associated products were not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause for the reported complaint.The product was not returned to evaluate.Follow up attempts were made for more details of the event.No additional information has been provided at this time.File will be reopened when more information is received.The manufacturer internal reference number is: (b)(4).